Buckley's Syrups

If cold & flu symptoms had boots, they'd be shaking in them.

Spoon

<

Box of Buckley's Complete + Mucus

Available in 150 mL and 250 mL bottles.

Buckley's Complete + Mucus

Say goodbye to all of your cold and flu symptoms.

Knock all of your symptoms out cold. Fast-acting relief of cold and flu symptoms such as aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion.
Cough | Man coughing

Cough

Sore Throat Pain | Woman holding her sore throat

Sore Throat Pain

Mucus & Phlegm | Woman blowing her nose

Mucus & Phlegm

Headache | Woman experiencing a headache

Headache

Nasal Congestion | Man blowing his nose

Nasal Congestion

Fever & Chills | Woman taking her temperature

Fever & Chills

Sinus Congestion | Man blowing nose

Sinus Congestion

Body Aches & Pains | Man holding his sore neck

Body Aches & Pains

Directions:

SHAKE WELL BEFORE USING.

Adults and children over 12: Take 2 teaspoons (10 mL) every 4-6 hours. Do not exceed a maximum 40 mL in 24 hours. 

 

Children under 12: Do not use. If preferred, mix with equal parts honey.

  • Contains Acetaminophen and other ingredients. KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. 

    WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen or any of the other medicinal ingredients, other cough/cold medications; if allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. 

    Liver warning: This product contains acetaminophen. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three (3) or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite. 

    Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have kidney or liver disease, persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; are taking warfarin-containing blood thinning drugs. 

    Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away. 

    Stop use and ask a doctor if: Pain lasts more than 5 days; fever lasts more than 3 days; sore throat more than 2 days; symptoms worsen or are accompanied by high fever (>38 °C), persistent headache, or the production of thick yellow/green phlegm. 

    In Case of Overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms.  Store at room temperature.

    Security Feature: Do not use if sealed carton ends are broken or torn.

  • Each teaspoonful (5 mL) contains: acetaminophen 325 mg, guaifenesin 200 mg and menthol 20 mg

  • Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel colour, carrageenan, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, and water.

>